# SDR SWIA200211080

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 16,562 hours, 16,097 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 451
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 1,906 hours, 1,471 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED STAB TRIM CH 1 MESSAGE IN FLIGHT.  REMOVED AND REPLACED HSTA IAW 27-42-01 AND REMOVED AND REPLACED MOTOR CONTROL UNIT IAW 27-47-00.
